On the existence and uniqueness of solution to a stochastic 2D Cahn-Hilliard-Navier-Stokes model Article

Medjo, T. Tachim. (2017). On the existence and uniqueness of solution to a stochastic 2D Cahn-Hilliard-Navier-Stokes model . JOURNAL OF DIFFERENTIAL EQUATIONS, 263(2), 1028-1054. 10.1016/j.jde.2017.03.008



Open Access

cited authors

  • Medjo, T. Tachim

publication date

  • 2017

published in

Digital Object Identifier (DOI)

start page

  • 1028

end page

  • 1054

volume

  • 263

issue

  • 2

research area